# SDR MASA20601006

- Difficulty date: April 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 7,779 hours, 5,905 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Caution Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 5081 ALB - REJECTED TAKEOFF DUE TO LT THRUST REVERSER UNSAFE CAUTION MESSAGE DURING TAKEOFF ROLL.  MAINTENANCE REPLACED RELAY.
